MAUDE Adverse Event Report: ST. JUDE MEDICAL ULTIMUM HEMOSTASIS TRANSRADIAL KIT; INTRODUCER, CATHETER

ST. JUDE MEDICAL ULTIMUM HEMOSTASIS TRANSRADIAL KIT; INTRODUCER, CATHETER
Model Number C407595
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported dissection could not be conclusively determined.
 
Event or Problem Description
At the end of the interventional cerebral aneurysm embolization procedure, the guidewire was pushed out to pull out the vascular sheath and during the process, the guidewire punctured a blood vessel.Blood extravasation and subcutaneous congestion were noted.Compression and a vascular suture device were used to stabilize the patient.The guidewire was noted to be too hard.

Brand Name
ULTIMUM HEMOSTASIS TRANSRADIAL KIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key11169502
Report Number3005334138-2020-00655
Device Sequence Number11491986
Product Code DYB
UDI-Device Identifier05414734025690
UDI-Public05414734025690
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberC407595
Device Catalogue NumberC407595
Device Lot Number7581918
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2020
Initial Report FDA Received Date01/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;